Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning sensations in knees. Is it due to torn ligaments?

I have been having burning sensations in my knees over the last few years. Since I ve had my daughter a year ago the pain/burning sensations seems to be more intense. I have thrown my left knee out 4 times since I have had my daughter and it caused me to go into shock. I was just wondering if the burning sensation I feel might be caused by torn ligaments or is it something else?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The burning sensation in the knee is more likely is related to a vitamin B 12 deficiency or electrolyte imbalance or a thyroid disorder. A ligament injury in the area is not likely. You can start with appropriate supplements and see if these improve.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor